# SDR SWIA201439359

- Difficulty date: September 12, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG HAS THREE  CRACK INDICITATIONS.  HOLES REAMED TO .330" AND EXISTING OVERSIZE HOLE AT APPROXIMATELY .338" WHILE TRYING TO COMPLY WITH WITH SB.  COMPLIED WITH REPAIR OF RT MLG STEEL STRAP, WING PLANK, AND TRUNNION 3 EACH HOLES WITH CRACKS AND 1 EACH OVERSIZE HOLE REF  REO.  (2014NM060066)
